RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 6, Pages 918–932 (Mi mz9139)  

This article is cited in 1 scientific paper (total in 1 paper)

New Constants in the Superintuitionistic Logic $L2$

A. D. Yashina, A. K. Koshcheevaba

a Moscow City University of Psychology and Pedagogics
b Udmurt State University, Izhevsk

Abstract: A classification of all Novikov complete extensions of the superintuitionistic logic $L2$ in a language with several extra constants is given. The decidability of the (algorithmic) conservativeness problem for extensions of the form $L2+A(\overline\varphi)$ over $L2$ is established.

Keywords: superintuitionistic logic $L2$, conservativeness problem, language with extra constants, Novikov complete extension, Heyting algebra.

DOI: https://doi.org/10.4213/mzm9139

Full text: PDF file (626 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:6, 938–950

Bibliographic databases:

UDC: 517.11
Received: 15.04.2011
Revised: 15.01.2013

Citation: A. D. Yashin, A. K. Koshcheeva, “New Constants in the Superintuitionistic Logic $L2$”, Mat. Zametki, 94:6 (2013), 918–932; Math. Notes, 94:6 (2013), 938–950

Citation in format AMSBIB
\Bibitem{YasKos13}
\by A.~D.~Yashin, A.~K.~Koshcheeva
\paper New Constants in the Superintuitionistic Logic~$L2$
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 6
\pages 918--932
\mathnet{http://mi.mathnet.ru/mz9139}
\crossref{https://doi.org/10.4213/mzm9139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227035}
\zmath{https://zbmath.org/?q=an:06274267}
\elib{http://elibrary.ru/item.asp?id=21276949}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 6
\pages 938--950
\crossref{https://doi.org/10.1134/S0001434613110308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000030}
\elib{http://elibrary.ru/item.asp?id=21904563}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891333355}


Linking options:
  • http://mi.mathnet.ru/eng/mz9139
  • https://doi.org/10.4213/mzm9139
  • http://mi.mathnet.ru/eng/mz/v94/i6/p918

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Koscheeva, “Novye konstanty v predtablichnykh superintuitsionistskikh logikakh: podkhod P. C. Novikova”, Izv. IMI UdGU, 2016, no. 1(47), 3–33  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:47
    References:30
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019